# SDR ERAA064504

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft serial: 33032
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Fluctuating
- Location: Engine
- Part time: 6,846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SECTION OVERHAULED.  BLEED VALVE FLUCTUATING.
